Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have psoriasis on leg. Applying halobetasol propionate. Have itching and scaling. Cure?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5784 Questions
I have psoriasis on my leg and have been applying halobetasol propionate 0.05% w/w cream. It subsides for a few days and reappears. Earlier, had the itching and scaling at one part of the leg and now it has appeared on my thighs and other parts.
What can be the cure? Any permanent solution to cure this?
Posted Mon, 21 Oct 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 42 minutes later
Brief Answer:
photograph required

Detailed Answer:
Thanks for the query.
Psoriasis can only be controlled.
There is no permanent cure for this.
There are other medications available like psoralens and calcipotriol.
I can suggest you the best medication after seeing the lesions.
Please upload a photograph of the lesion.
Waiting for your response.
Thank you
Above answer was peer-reviewed by
Follow-up: Have psoriasis on leg. Applying halobetasol propionate. Have itching and scaling. Cure? 12 hours later
Image is attached
Answered by Dr. Rahul Kumar 8 hours later
Brief Answer:
attachment not found

Detailed Answer:
I could not find the attachment.
please upload the image again and also send it to YYYY@YYYY
Waiting for your response.
thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor